CSN Login
Members Online: 4

question about xeloda chemo pill

missgogo
Posts: 58
Joined: May 2009

Is there anybody currently on Xeloda this is what my Dr is wanting to put me on cause the IV Chemo has not shrunk the tumor that is my lung. I was just looking for any suggestion how the reaction are and what to expect.

bjmom1's picture
bjmom1
Posts: 152
Joined: Jan 2010

I just started on xeloda about 3 weeks ago. So far I have problem with my hands turning dark and feet gettting dark spots. I alos seem to get little bit more fatique more often. I had som nause but not as bad as the first time I was on chemo. Remeber drink lots of water and keep your hand and feet moist so they won't crack . Hope this help you.

bjmom

pinkkari09's picture
pinkkari09
Posts: 878
Joined: Sep 2009

Hi I'm on Xeloda! Sore hands and feet, diarrhea, little nausea, tired a lot, and mouth sores. Xeloda is kicking my butt. Hope it is better for you. I'm taking it for bone mets.
Hugs and Miles of Love,
~Kari

pinkkari09's picture
pinkkari09
Posts: 878
Joined: Sep 2009

Sorry about that last post. Xeloda is just kicking my butt right now, I do have good days and it's not as bad as some other chemos. I shouldn't be such a negative nelly and I know there are a lot of people who do just fine with it. Please post how you do with it and feel free to PM me if you have more questions.
Hugs,
~Kari

missgogo
Posts: 58
Joined: May 2009

Kari
Just wanted to say Thanks for responding. I have not started this yet hopefully this will get started this week. I do not know what they have to do or what kind of test they will need to run before this starts. I hope this will kick this tumor in the butt this has been going on for the last 3yrs I thought we had it undercontrol last year with everything coming back normal. I hope this medicine makes this thing go away. Will post when this gets started.

pinkflutterby's picture
pinkflutterby
Posts: 615
Joined: Jun 2009

I took it for a long time. Made me super tired and my feet and hands would get really hot turn red and peel like a sunburn, but the layers of skin where super thick. My DR reduced the amount I was taking and resolved that. They didnt make me sick tho, so far the only one that has made me sick to my stomach was tomoxifin (sp???)

Good luck let us know when you start :)

xoxo

missgogo
Posts: 58
Joined: May 2009

I just wanted to let everyone know that I will start the Xeloda next Tues. I hope this will not make me sick with all of the side effect that they say that comes with this. They will also do the study with the cream to see what happens.

Will keep everyone updated

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network